Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feeling weak and nauseous. No fever and diarrhea. Ate stale fish. Is that the reason?

Thanks. A couple of weeks ago, I think I ate some bad salmon. I felt weak and nauseous for a couple of days, but no fever , diarrhea , or vomiting . I am still not feeling right. I don t have much of an appetite and fill up very quickly when I do eat. I am trying to stay well-hydrated and am eliminating once a day. Should I make an appointment with my doc?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

If you are still feeling unwell from using the salmon weeks ago , it may be best to see your doctor for an assessment.

In most cases the symptoms resolve after 7 to 10 days.

It is possible that there is still some residual inflammation of the bowel. Your doctor may suggest the use of medication such as omeprazole, lansoprazole, esomeprazole, pantoprazole.
These would reduce any bloating that may be contributing to your symptoms.

Probiotics would also be helpful to return to intestinal flora to normal.

I hope this helps
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor